MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while preparing the cath lab for an ep procedure that a workplace injury was sustained.While setting up the ensite x system, it was noted that the prs-p and prs-a were not in proper position.While adjusting the field frame and mounting bracket, a pull was felt along the upper and lower back.The pain worsened throughout the procedure and resulted in an urgent care visit.

Brand Name
ENSITE¿ X FIELD FRAME
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24641046
Report Number2184149-2026-00075
Device Sequence Number9797115
Product Code DQK
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number10069416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown